# SDR AWXA200600810

- Difficulty date: May 15, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Card
- Part number: 655825029
- Condition: Faulty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX - LANDING GEAR - FLT 0644 - DURING CRUISE CREW REPORTED THE LT MLG RED LIGHT ILLUMINATED IN CRUISE WITH NO NOISE OR BUFFET.  CREW CYCLED THE GEAR HANDLE TO UP AND BACK TO OFF.  LIGHT WAS INTERMITTENT REMAINDER OF FLT.  MAINTENANCE PERFORMED A GENERAL VISUAL INSPECTION OF THE UPLOCK SWITCH AND OPERATIONALLY TESTED IAW BOEING 737-300 MM 32-61-21-4.  REMOVED AND REPLACED THE MAIN GEAR RED LIGHT CARD M986 IAW MM 32-9-20-4.  NO FAULTS WERE NOTED.
